Format

Send to

Choose Destination
See comment in PubMed Commons below
Int J Infect Dis. 2010 Nov;14(11):e1018-9. doi: 10.1016/j.ijid.2010.08.001. Epub 2010 Oct 14.

Hypersensitivity pneumonitis due to high-dose colistin aerosol therapy.

Author information

1
Department of Anesthesia and Surgical Intensive Care Unit, Singapore General Hospital, Singapore.

Abstract

We report a case of hypersensitivity pneumonitis, possibly due to aerosolized colistin therapy for severe multi-resistant Gram-negative pneumonia. Microbiological eradication was achieved with colistin therapy, which was stopped after 12 days in view of rising eosinophilia and possible lung fibrosis. The eosinophil count started to normalize 3 days after stopping colistin therapy and the patient was eventually weaned to minimal ventilatory support.

PMID:
20947404
DOI:
10.1016/j.ijid.2010.08.001
[Indexed for MEDLINE]
Free full text
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center